The nurse would not call the physician if the pain

This preview shows page 13 - 15 out of 17 pages.

We have textbook solutions for you!
The document you are viewing contains questions related to this textbook.
Understanding Normal and Clinical Nutrition
The document you are viewing contains questions related to this textbook.
Chapter 27 / Exercise 01
Understanding Normal and Clinical Nutrition
Rolfes/Whitney
Expert Verified
The nurse would not call the physician if the pain has subsided by the third tablet. If the pain has not subsided, the patient is considered to be having an acute MI, and it would be urgent to call the physician. Nitroglycerin does not come in oral form; therefore, it would not be swallowed.
Question 15 1 out of 1 points A nurse explains to a patient that nitroglycerin patches should be applied in the morning and removed in the evening. This medication schedule reduces the potential for
We have textbook solutions for you!
The document you are viewing contains questions related to this textbook.
Understanding Normal and Clinical Nutrition
The document you are viewing contains questions related to this textbook.
Chapter 27 / Exercise 01
Understanding Normal and Clinical Nutrition
Rolfes/Whitney
Expert Verified
morning and removing it in the evening would not significantly limit the adverse effects from the drug. Dependency does not occur with nitroglycerin, and prescribed dosages should not cause toxic effects. Question 16 1 out of 1 points A 55-year-old man's hypertension has not responded adequately to his current medication regimen consisting or an ACE inhibitor, a beta-blocker and a thiazide diuretic. As a result, he will soon begin taking hydralazine (Apresoline) in addition to his existing antihypertensives. The addition of this medication to his regimen means that the nurse must prioritize which of the following nursing actions?
Question 17 1 out of 1 points A nurse has been following a male patient who is taking hydralazine, clonidine, and a diuretic for hypertension. After 2 weeks of medication therapy, the patient begins to complain of numbness and tingling in his hands and feet. The nurse suspects that these signs or symptoms are

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture